# SDR SWAA2021071686898

- Difficulty date: April 21, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; FUEL TANK ACCESS PANEL #632AB; PANEL ATTACH RING; AREAS OF LITE FRETTING ON BOTTOM SIDE OF PANEL AT MOUNT FLANGE; MARKED IN BLACK / EVALUATED R/H WING FUEL TANK ACCESS PANEL 632AB. FRETTING EXCEEDS MAXIMUM ALLOWABLE REWORK OF ELECTRICAL BOND SURFACE AREA. REWORK NOT PERMITTED IAW SRM 57-20-01-1A-1 FIG 104 SHEET 7 CIRCLE H. ORDERED AND RECEIVED SERVICEABLE R/H WING FUEL TANK ACCESS PANEL 632AB IAW SRM 51-10-02-0G-0 STEP 9 AND AIPC 28-11-11-02A PG. 20 ITEM 215 ATAG UP1644
